A

  • Abbasi, A. ON SOME TOTAL GRAPHS ON FINITE RINGS [Volume 9, Issue 2, 2022, Pages 267-280]

  • Abbasi, M. ON GP-FLATNESS PROPERTY [Volume 9, Issue 1, 2021, Pages 151-174]

  • Abdolzadeh, H. DEFICIENCY ZERO GROUPS IN WHICH PRIME POWER OF GENERATORS ARE CENTRAL [Volume 9, Issue 1, 2021, Pages 35-43]

  • Ahmadpour, M. DEFICIENCY ZERO GROUPS IN WHICH PRIME POWER OF GENERATORS ARE CENTRAL [Volume 9, Issue 1, 2021, Pages 35-43]

  • Alishahi, M. GRAPHS WITH TOTAL FORCING NUMBER TWO, REVISITED [Volume 9, Issue 1, 2021, Pages 53-60]

  • Alizadeh Sanati, M. SOME INEQUALITIES FOR POLYNILPOTENT MULTIPLIER OF POWERFULL p-GROUPS [Volume 9, Issue 2, 2022, Pages 259-265]

  • Al Tahan, M. Geometric Hypergroups [Volume 9, Issue 2, 2022, Pages 241-257]

  • Anvariyeh, Seid M. ON DERIVATIONS OF PSEUDO-BL ALGEBRA [Volume 9, Issue 2, 2022, Pages 299-322]

  • Ashrafi, A. R. DISTANCE LAPLACIAN SPECTRUM OF THE COMMUTING GRAPH OF FINITE CA-GROUPS [Volume 9, Issue 2, 2022, Pages 193-201]

B

  • Badie, M. ANNIHILATING-IDEAL GRAPH OF C(X) [Volume 9, Issue 2, 2022, Pages 203-217]

  • Bahmanpour, K. ON THE PROJECTIVE DIMENSION OF ARTINIAN MODULES [Volume 9, Issue 1, 2021, Pages 13-20]

D

  • Davvaz, B. Geometric Hypergroups [Volume 9, Issue 2, 2022, Pages 241-257]

  • Davvaz, B. ON DERIVATIONS OF PSEUDO-BL ALGEBRA [Volume 9, Issue 2, 2022, Pages 299-322]

E

  • Estaji, A. A. m-TOPOLOGY ON THE RING OF REAL-MEASURABLE FUNCTIONS [Volume 9, Issue 1, 2021, Pages 83-106]

G

  • Ghasemi, Gh. ON THE PROJECTIVE DIMENSION OF ARTINIAN MODULES [Volume 9, Issue 1, 2021, Pages 13-20]

  • Gholami, M. (7,K) GIRTH-8 QC-LDPC CODES WITH AN EXPLICIT CONSTRUCTION [Volume 9, Issue 2, 2022, Pages 229-239]

  • Gholamnia Taleshani, M. ON SOME TOTAL GRAPHS ON FINITE RINGS [Volume 9, Issue 2, 2022, Pages 267-280]

  • Goudarzi, L. C#-IDEALS OF LIE ALGEBRAS [Volume 9, Issue 1, 2021, Pages 45-51]

H

  • Hejazipour, H. ZERO-DIVISOR GRAPH OF THE RINGS OF REAL MEASURABLE FUNCTIONS WITH THE MEASURES [Volume 9, Issue 2, 2022, Pages 175-192]

I

  • Irani, Y. ON THE PROJECTIVE DIMENSION OF ARTINIAN MODULES [Volume 9, Issue 1, 2021, Pages 13-20]

K

  • Kawaguchi, Mayuka F SOME PROPERTIES ON DERIVATIONS OF LATTICES [Volume 9, Issue 1, 2021, Pages 21-33]

  • Khatami, Seyed M. A. A METRIC-LIKE TOPOLOGY ON BL-ALGEBRAS [Volume 9, Issue 2, 2022, Pages 281-298]

  • KONDO, Michiro SOME PROPERTIES ON DERIVATIONS OF LATTICES [Volume 9, Issue 1, 2021, Pages 21-33]

M

  • Madadi, S. LEFT ABSORBING HYPER K-ALGEBRAS [Volume 9, Issue 1, 2021, Pages 137-149]

  • Mahmoudi Darghadam, A. m-TOPOLOGY ON THE RING OF REAL-MEASURABLE FUNCTIONS [Volume 9, Issue 1, 2021, Pages 83-106]

  • Majdzadeh, M. (7,K) GIRTH-8 QC-LDPC CODES WITH AN EXPLICIT CONSTRUCTION [Volume 9, Issue 2, 2022, Pages 229-239]

  • Mirvakili, S. ON DERIVATIONS OF PSEUDO-BL ALGEBRA [Volume 9, Issue 2, 2022, Pages 299-322]

  • Mohammadzadeh Saany, H. ON GP-FLATNESS PROPERTY [Volume 9, Issue 1, 2021, Pages 151-174]

  • Moslemi Koupaei, M. H. SOME RESULTS ON ϕ -(k,n)-CLOSED SUBMODULES [Volume 9, Issue 1, 2021, Pages 107-118]

N

  • Naghipour, A. R. ZERO-DIVISOR GRAPH OF THE RINGS OF REAL MEASURABLE FUNCTIONS WITH THE MEASURES [Volume 9, Issue 2, 2022, Pages 175-192]

  • Nasr-Azadani, M. A. LEFT ABSORBING HYPER K-ALGEBRAS [Volume 9, Issue 1, 2021, Pages 137-149]

  • Naziri-Kordkandi, A. TOPICS ON CONTINUOUS INVERSE ALGEBRAS [Volume 9, Issue 2, 2022, Pages 219-227]

  • Nozari, Katayoun THE ANNIHILATOR GRAPH FOR MODULED OVER COMMUTATIVE RINGS [Volume 9, Issue 1, 2021, Pages 1-12]

P

  • Payrovi, Sh. THE ANNIHILATOR GRAPH FOR MODULED OVER COMMUTATIVE RINGS [Volume 9, Issue 1, 2021, Pages 1-12]

  • Poureidi, A. ALGORITHMIC ASPECTS OF ROMAN GRAPHS [Volume 9, Issue 1, 2021, Pages 119-135]

R

  • Raeisi, Gh. (7,K) GIRTH-8 QC-LDPC CODES WITH AN EXPLICIT CONSTRUCTION [Volume 9, Issue 2, 2022, Pages 229-239]

  • Rahnama, S. ON DERIVATIONS OF PSEUDO-BL ALGEBRA [Volume 9, Issue 2, 2022, Pages 299-322]

  • Rezaei, A. FUZZY MEDIAL FILTERS OF PSEUDO BE-ALGEBRAS [Volume 9, Issue 1, 2021, Pages 61-82]

  • Rezaei, Sh. FINITENESS PROPERTIES OF FORMAL LOCAL COHOMOLOGY MODULES [Volume 9, Issue 2, 2022, Pages 323-333]

  • Rezaei-Sani, E. GRAPHS WITH TOTAL FORCING NUMBER TWO, REVISITED [Volume 9, Issue 1, 2021, Pages 53-60]

  • Riahini Komachali, A. FINITENESS PROPERTIES OF FORMAL LOCAL COHOMOLOGY MODULES [Volume 9, Issue 2, 2022, Pages 323-333]

S

  • Sadeghi, Gh. m-TOPOLOGY ON THE RING OF REAL-MEASURABLE FUNCTIONS [Volume 9, Issue 1, 2021, Pages 83-106]

T

  • Taghidoust Laskukalayeh, M. ON SOME TOTAL GRAPHS ON FINITE RINGS [Volume 9, Issue 2, 2022, Pages 267-280]

  • Torktaz, M. DISTANCE LAPLACIAN SPECTRUM OF THE COMMUTING GRAPH OF FINITE CA-GROUPS [Volume 9, Issue 2, 2022, Pages 193-201]

V

  • Veisi, A. ON THE m_c-TOPOLOGY ON THE FUNCTIONALLY COUNTABLE SUBALGEBRA OF C(X) [Volume 9, Issue 2, 2022, Pages 335-345]

Y

  • Yousefpour, H. m-TOPOLOGY ON THE RING OF REAL-MEASURABLE FUNCTIONS [Volume 9, Issue 1, 2021, Pages 83-106]